MathSciNet Relay Station
MathSciNet bibliographic data
MR819952 35P05 (35J10)
Yu, Qi Huang; Zhong, Jia Qing Lower bounds of the gap between the first and second eigenvalues of the Schrödinger operator. Trans. Amer. Math. Soc. 294 (1986), no. 1, 341–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement